# SDR 9610279906

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE LONGERON 29L END FITTING AT FS 760.  REPLACED FITTING PER SRM 51-30-2, 51-30-5.
